Iowa, 2012Hail and Damaging Winds in Iowa, July 25, 2012
July 25, 2012 · NWS ARX · 10 events in 3 counties and zones
A couple rounds of thunderstorms moved across northeast Iowa during the late evening of July 25th. These storms brought damaging winds to the area that blew down trees from Nashua (Chickasaw County) east to Guttenberg (Clayton County) where a 64 mph wind gust was measured.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $27,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A couple rounds of thunderstorms moved across northeast Iowa during the late evening of July 25th. These storms brought damaging winds to the area that blew down trees from Nashua (Chickasaw County) east to Guttenberg (Clayton County) where a 64 mph wind gust was measured.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jul 25, 5:34 PM CST, 2 hours 1 minute earlier.
Area forecast discussion, Jul 25, 5:34 PM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
634 PM CDT WED JUL 25 2012
.SHORT TERM...
630 PM CDT WED JUL 25 2012
MONITORING SEVERAL BOUNDARIES ON THE KARX RADAR AT THIS TIME
ASSOCIATED WITH COLD FRONT AND SLIGHT WIND SHIFT CONVERGENT
ZONES. HEART OF THE FORECAST AREA HAS BEEN UNDER THE MOST
OPPRESSIVE MID-LEVEL CAPPING TEMPERATURES /12-14C AT 700MB/ AND
FROM 00-06Z...MODEL GUIDANCE INDICATIONS ARE TO COOL THE MID-
LEVELS SOME TO ALLOW SOME DESTABILIZATION. CURRENT ANALYSIS OF
MLCAPES ALONG I-90 AND SOUTH ARE STILL OKAY...IN THE 1500 J/KG
RANGE. HOWEVER...NEED TO BE CAREFUL ON THIS ONE AS POST-FRONTAL
CAPES /MUCAPE/ OF 3000-4000 J/KG ARE OVER THE AREA AS OF
23Z...ABOVE THE FRONT. IN FACT...THIS MUCAPE POOL HAS 2K J/KG BACK
TO KMSP. SO...PLENTY TO WORK WITH FOR ENERGY.
MAIN TARGET WE THINK WILL BE THE WEATHER ACTIVITY COMING ACROSS
SRN MN AS AN INITIATION MECHANISM. WITH CAPE OUT IN FRONT OF THE
MID-LEVEL CIRCULATION E OF KFSD...EXPECT UPSCALE GROWTH AND
COVERAGE INCREASES OF TSRA OVER NEXT HOURS IS EXPECTED. HAVE MOVED THE
RAIN CHANCES FURTHER NW THIS EVENING TO COVER POST-FRONTAL REGIME.
VERY LOW CONFIDENCE ON JUST HOW MUCH TSRA COVERAGE WE WILL SEE
WITH THIS DIFFICULT SYSTEM TO FORECAST. THE CAP AND TEMPERATURE
REGIMES ARE MAKING IT TOUGH WORK. JUST LOOK TO WISCONSIN ECHOES
THAT DEVELOP BUT CANNOT GET GOING IN KEAU-KDLL AREA...A SIGN OF
THE MID-LEVEL WARMTH WINNING OUT.
MAIN THREATS WILL BE WIND DAMAGE FROM THE STORMS THIS EVENING. AND
IT IS IMPORTANT TO NOT USE THE COLD FRONT AS A NWRN LIMIT TO THE
SEVERE THREAT. WILL BE UPDATING THE HAZARDOUS WEATHER OUTLOOK TO
TRY AND WRITE SOMETHING INTELLIGENT ABOUT TIMING...BUT EVENING IS
THE MAIN SHOW.
WILL ALLOW HEAT ADVISORIES TO EXPIRE ON TIME.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
245 PM CDT WED JUL 25 2012
LATER FORECAST PERIODS SUMMARIZED BY MEAN UPPER RIDGE REMAINING OVER
ROCKIES AND EVEN SOME SIGNALS THAT IT COULD BUILD EAST. WHILE MEDIUM
RANGE IN GOOD AGREEMENT WITH OVERALL PATTERN REGIME...NO SPECIFIC
FEATURES TO PUT HIGHER CONFIDENCE ON FOR RAIN CHANCES. WEAK SHORT
WAVE IMPULSES IN NORTHWEST FLOW COULD LEAD TO OCCASIONAL MCS OR
CONVECTIVE DEVELOPMENT BUT CONFIDENCE ON WHEN AND WHERE SKETCHY.
BY MID WEEK...WITH RIDGE BUILDING IN A LITTLE STRONGER...LEANING
MORE TOWARDS DRIER FORECASTS AND WARMING TREND WITH POSSIBLE RETURN
TO ADVISORY OR NEAR HEAT ADVISORY CRITERIA. OVERALL NOT IN THE WAY
OF CHANGE.
&&
.AVIATION...TONIGHT AND THURSDAY
630 PM CDT WED JUL 25 2012
INCREASING THREAT FOR THUNDER DURING THE EVENING HOURS AT THE TAF
SITES. A WEATHER SYSTEM SHIFTING ACROSS SRN MN AT 23Z WILL MOVE
ACROSS THE TAF SITES AND BRING A CHANCE OF TSRA. HAVE TRIED TO PUT
A FINITE WINDOW OF THIS THREAT IN THE TAFS USING VCTS. AN UPGRADE TO
INCLUDE A MORE SEVERE TSRA HIT AT THE AIRPORTS MAY BE NEEDED BASED
ON RADAR...AND WILL BE MONITORING. AT THIS TIME....CONVECTIVE
COVERAGE IS TOUGH TO DETERMINE OVER THE NEXT SEVERAL HOURS.
OTHERWISE...VFR EXPECTED IN NW SURFACE WINDS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
245 PM CDT WED JUL 25 2012
WI...HEAT ADVISORY THROUGH 9 PM CDT THIS EVENING FOR
WIZ054-055-061
HEAT ADVISORY THROUGH 7 PM CDT THIS EVENING FOR
WIZ041>044-053
MN...HEAT ADVISORY THROUGH 7 PM CDT THIS EVENING FOR
MNZ088-095-096
IA...HEAT ADVISORY THROUGH 9 PM CDT THIS EVENING FOR
IAZ010-011-018-019-029-030
HEAT ADVISORY THROUGH 7 PM CDT THIS EVENING FOR
&&
SHORT TERM...BAUMGARDT
LONG TERM....SHEA
AVIATION...BAUMGARDTHazardous weather outlook, Jul 25, 5:52 PM CST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
652 PM CDT WED JUL 25 2012
WIZ017-029-261100-
CLARK-TAYLOR-
652 PM CDT WED JUL 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
A FEW SHOWERS AND THUNDERSTORMS WILL BE AROUND DURING THE EVENING.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY...MAINLY IN THE
AFTERNOON. ISOLATED SEVERE WEATHER IS POSSIBLE. DAMAGING WINDS AND
LARGE HAIL WOULD BE THE PRIMARY HAZARDS.
THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS THURSDAY NIGHT INTO
FRIDAY. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES RETURN
SATURDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THERE
IS A SEVERE WEATHER THREAT WITH ANY OF THESE STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS UNLIKELY THIS EVENING.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
IAZ008-009-MNZ079-086>088-094>096-WIZ032>034-041>044-053-261100-
ADAMS-BUFFALO-DODGE-FILLMORE-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-TREMPEALEAU-VERNON-WABASHA-WINONA-
652 PM CDT WED JUL 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTHEAST
MINNESOTA...PORTIONS OF NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.
.DAY ONE...TONIGHT
SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE TONIGHT FROM WEST
TO EAST AS A WEATHER SYSTEM MOVES THROUGH. STORMS WILL MOVE INTO
NORTHEAST IOWA AND SOUTHEAST MINNESOTA DURING THE MID-EVENING...AND
THEN SHIFT EAST INTO WESTERN AND CENTRAL WISCONSIN BY LATER EVENING.
IT IS DIFFICULT TO DISCERN HOW WIDESPREAD THE STORMS WILL BE...BUT
THE STRONGER STORMS CAN CERTAINLY PRODUCE DAMAGING WINDS AND LARGE
HAIL. THE MAIN ACTIVITY SHOULD WEAKEN OR MOVE EAST AFTER MIDNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY...MAINLY IN THE
AFTERNOON. ISOLATED SEVERE WEATHER IS POSSIBLE ALONG AND EAST OF THE
MISSISSIPPI RIVER. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY
HAZARDS.
THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS THURSDAY NIGHT INTO
FRIDAY. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES RETURN
SATURDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THERE
IS A SEVERE WEATHER THREAT WITH ANY OF THESE STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AROUND MID-EVENING IN NORTHEAST
IOWA AND SOUTHEAST MINNESOTA...AND IN THE LATER EVENING IN WESTERN
AND CENTRAL WISCONSIN. SPOTTER ACTIVATION MAY ONLY BE LOCALIZED
SHOULD A LOWER COVERAGE OF THUNDERSTORMS DEVELOP.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
IAZ010-011-018-019-029-030-WIZ054-055-061-261100-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-RICHLAND-
WINNESHIEK-
652 PM CDT WED JUL 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
AND SOUTHWEST WISCONSIN.
.DAY ONE...TONIGHT
HEAT WILL CONTINUE INTO THE EVENING AND A HEAT ADVISORY IS IN EFFECT
UNTIL 9 PM THIS EVENING.
SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE TONIGHT FROM WEST
TO EAST AS A WEATHER SYSTEM MOVES THROUGH. STORMS WILL MOVE INTO
NORTHEAST IOWA AROUND MID-EVENING...AND THEN SHIFT EAST INTO
SOUTHWEST WISCONSIN BY LATE EVENING. IT IS DIFFICULT TO DISCERN HOW
WIDESPREAD THE STORMS WILL BE...BUT THE STRONGER STORMS CAN
CERTAINLY PRODUCE DAMAGING WINDS AND LARGE HAIL. THE MAIN ACTIVITY
SHOULD WEAKEN OR MOVE EAST AFTER MIDNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY...MAINLY IN THE
AFTERNOON. ISOLATED SEVERE WEATHER IS POSSIBLE ALONG AND EAST OF THE
MISSISSIPPI RIVER. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY
HAZARDS.
THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS THURSDAY NIGHT INTO
FRIDAY. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES RETURN
SATURDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THERE
IS A SEVERE WEATHER THREAT WITH ANY OF THESE STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AROUND MID-EVENING IN NORTHEAST
IOWA...AND CLOSER TO MIDNIGHT IN SOUTHWEST WISCONSIN. SPOTTER
ACTIVATION MAY ONLY BE LOCALIZED SHOULD A LOWER COVERAGE OF
THUNDERSTORMS DEVELOP.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
DAS/WETENKAMP/BAUMGARDT
In the hours before
Special weather statement, Jul 25, 5:42 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
642 PM CDT WED JUL 25 2012
MNZ094-260045-
MOWER-
642 PM CDT WED JUL 25 2012
AT 634 PM...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
FROM NEAR GENEVA AND ALBERT LEA IN FREEBORN COUNTY...MOVING EAST AT
35 TO 40 MPH.
WIND GUSTS OF TO 40 MPH...SMALL HAIL...AND TORRENTIAL DOWNPOURS MAY
ACCOMPANY THESE STRONG THUNDERSTORMS AS THEY MOVE INTO MOWER COUNTY
BY 7 PM. LOOK FOR THESE STORMS TO CONTINUE MOVING EAST THROUGH MOWER
COUNTY THROUGH 745 PM.
LOCATIONS THAT MAY BE AFFECTED INCLUDE...
AUSTIN...BROWNSDALE...LYLE...ROSE CREEK...GRAND MEADOW AND ADAMS.
DAS
Special weather statement, Jul 25, 7:25 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
825 PM CDT WED JUL 25 2012
IAZ018-019-029-030-260215-
CHICKASAW-CLAYTON-FAYETTE-FLOYD-
825 PM CDT WED JUL 25 2012
...STRONG TO SEVERE THUNDERSTORMS APPROACHING NORTHEAST IOWA...
AT MID EVENING...STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING
BETWEEN DES MOINES...MASON CITY AND WATERLOO IOWA. SOME OF THESE
STORMS HAVE A HISTORY OF LARGE HAIL AND DAMAGING WIND GUSTS...
IN ADDITION TO HEAVY RAIN AND FREQUENT LIGHTNING.
THEY ARE TRACKING EAST TO SOUTHEAST AND COULD AFFECT THE COMMUNITIES
OF MARBLE ROCK...NASHUA...OELWEIN...STANLEY...STRAWBERRY POINT AND
EDGEWOOD OVER THE NEXT 1 TO 2 HOURS. STORMS ALONG AND NORTH OF
HIGHWAY 18 IN NORTHEAST IOWA WILL MOST LIKELY NOT BE IMPACTED BY
THESE STRONGER STORMS.
AS STORMS TRACK INTO YOUR AREA TONIGHT...MOVE INDOORS. STAY AWAY
FROM TREES OR LIMBS THAT COULD BREAK IN HIGH WIND. CANCEL EVENING
ACTIVITIES BECAUSE OF THE LIGHTNING RISK.
HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.
SHEA
Special weather statement, Jul 25, 7:27 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
827 PM CDT WED JUL 25 2012
IAZ018-019-029-030-260215-
CHICKASAW-CLAYTON-FAYETTE-FLOYD-
827 PM CDT WED JUL 25 2012
...STRONG TO SEVERE THUNDERSTORMS APPROACHING NORTHEAST IOWA...
AT MID EVENING...STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING
BETWEEN DES MOINES...MASON CITY AND WATERLOO IOWA. SOME OF THESE
STORMS HAVE A HISTORY OF LARGE HAIL AND DAMAGING WIND GUSTS...
IN ADDITION TO HEAVY RAIN AND FREQUENT LIGHTNING.
THEY ARE TRACKING EAST TO SOUTHEAST AND COULD AFFECT THE COMMUNITIES
OF MARBLE ROCK...NASHUA...OELWEIN...STANLEY...STRAWBERRY POINT AND
EDGEWOOD OVER THE NEXT 1 TO 2 HOURS. CITIES ALONG AND NORTH OF
HIGHWAY 18 IN NORTHEAST IOWA WILL MOST LIKELY NOT BE IMPACTED BY
THESE STRONGER STORMS.
AS STORMS TRACK INTO YOUR AREA TONIGHT...MOVE INDOORS. STAY AWAY
FROM TREES OR LIMBS THAT COULD BREAK IN HIGH WIND. CANCEL EVENING
ACTIVITIES BECAUSE OF THE LIGHTNING RISK.
HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.
SHEA
Event by event
6 thunderstorm wind, 2 heavy rain, 2 hail. Local standard time, as filed.
Heavy Rain, Clayton
- When
- July 25, 7:35 PM CST to 9:45 PM CST
- Where
- Clayton County, 0.51 mi W of Garnavillo
- Reported by
- Law Enforcement
- Coordinates
- 42.870, -91.240
In a little over 2 hours from two different rounds of thunderstorms, 4 inches of rain fell in Garnavillo.
Thunderstorm Wind, Clayton
- When
- July 25, 7:50 PM CST to 8:05 PM CST
- Where
- Clayton County, 2.07 mi N of Communia to 0.86 mi NE of Guttenberg Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.810, -91.370
Numerous trees and power lines were blown down across the southern sections of Clayton County.
Thunderstorm Wind, Clayton
- When
- July 25, 7:52 PM CST
- Where
- Clayton County, 0.69 mi N of Guttenburg
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 42.790, -91.100
A wind gust of 64 mph occurred in Guttenberg along with penny sized hail.
Hail, Clayton
- When
- July 25, 8:00 PM CST
- Where
- Clayton County, 2.63 mi WSW of Guttenberg Arpt
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.810, -91.150
Thunderstorm Wind, Chickasaw
- When
- July 25, 8:45 PM CST
- Where
- Chickasaw County, 0.51 mi W of Nashua
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.950, -92.540
Trees were blown down in Nashua. The wind also blew out a window of a home and caused power outages.
Heavy Rain, Fayette
- When
- July 25, 9:00 PM CST to 9:43 PM CST
- Where
- Fayette County, 0.51 mi W of Oelwein
- Reported by
- Trained Spotter
- Coordinates
- 42.680, -91.910
In about 45 minutes, two inches of rain fell in Oelwein which produced some minor ponding of water on some city streets.
Thunderstorm Wind, Fayette
- When
- July 25, 9:13 PM CST
- Where
- Fayette County, 1.23 mi NW of Hawkeye
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.940, -91.950
Numerous trees and power lines were blown down in Hawkeye.
Thunderstorm Wind, Fayette
- When
- July 25, 9:21 PM CST
- Where
- Fayette County, 0.86 mi SW of West Union
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.960, -91.810
Numerous trees and power lines were blown down across West Union.
Hail, Fayette
- When
- July 25, 9:25 PM CST
- Where
- Fayette County, 2.62 mi WNW of Albany
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 42.880, -91.800
Thunderstorm Wind, Clayton
- When
- July 25, 9:48 PM CST
- Where
- Clayton County, 2.06 mi SE of Edgewood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 42.650, -91.400
A few trees were blown down in Edgewood.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Tennessee, July 25 to 26, 20122 deaths · 1 event
- Heat in Illinois, July 25, 20121 death · 1 event
- Rip Current in North Carolina, July 25, 20121 death · 1 event
- Hail and Damaging Winds in Iowa, July 25, 2012$795,000 · 1.75 in hail · 61 events
- Hail in Nebraska, July 25, 2012$2.8 million · 1.75 in hail · 2 events
- Hail and Damaging Winds in Kansas, July 25, 2012$339,000 · 1.75 in hail · 5 events
- Wildfire in Missouri, July 25 to 31, 2012$310,000 · 4 events
- Hail and Damaging Wind in North Carolina, July 25, 2012$150,000 · 1.75 in hail · 7 events
- Damaging Winds in Wisconsin, July 25, 2012$96,000 · 52 kt wind · 9 events
- Flash Flooding and Hail in Michigan, July 25, 2012$81,000 · 2 in hail · 8 events
- Hail and Damaging Winds in Michigan, July 25, 2012$50,000 · 57 kt wind · 10 events
- Hail and Damaging Winds in Wisconsin, July 25, 2012$50,000 · 1.75 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 396191, 395746, 395727, 395728, 395730, 395740, 395731, 395734, 395737, 396193.